1. Registering for the Forum

    We require a human profile pic upon registration on this forum.

    After registration is submitted, you will receive a confirmation email, which should contain a link to confirm your intent to register for the forum. At this point, you will not yet be registered on the forum.

    Our Support staff will manually approve your account within 24 hours, and you will get a notification. This is to prevent the many spam account signups which we receive on a daily basis.

    If you have any problems completing this registration, please email support@jackkruse.com and we will assist you.

BHRT experiences- pls share!

Discussion in 'The New Monster Thread' started by tweety, Aug 7, 2012.

  1. finnite@dccnet.com

    finnite@dccnet.com New Member


    I often get them at work mid morning, real PITA because I can`t read or do anything while it happens. lasts about 20-25 minutes all in.

    I`ve tried NSAIDs etc and nothing touched them, the only thing that shortens the process (has never stopped it tho) has been to eat something as soon as it happens.



    if you google occular migraine and hypoglycemia there`s quite a bit out there on it. fwiw these have more or less disappeared by doing LR, as long as I get the adequate protein and fat in for me they are few and far between
     
  2. Shijin13

    Shijin13 Guest




    Recently started working back on site w/clients - Flouresent hell - by the end of the day my head hurts.... after the WEbinar on Thrus - I went to the eyeglasses shop in the building and ordered a pair of "Clear (clear meaning no rx) blueblockers" w/anti glair in a nice frame - should be in next week... so at least when wearing my orange blue blocker glasses at work I wont look like the total freak I am...but at least at the end of the day I won't leave w/a headache...
     

  3. We need a pic of these!
     
  4. Shijin13

    Shijin13 Guest


    I will provide one when I get them. Hopefully next week
     
  5. So does anyone know if you can get blue-blocker clear (meaning on color) lens on Rx glasses? I just bought a new pair and the OD office is calling the lab to see if they can do this. I do some public speaking and don't want all the questions at the end of the lectures to be "Why do you wear orange lens?". LOL
     
  6. Joann

    Joann New Member


    Yeah, reading is out, looking at peeps faces is tho weird lol if I put sunglasses on it diminishes the effect.

    When this first occurred I looked in Tabor's med dictionary ...all it stated was Fatigue, stress, and it being a blind spot. no one knew had them. Then a friend called me from her work to tell me she was having one while looking at computer screen. Then my hubby had one at work looking at his computer screen. They were both thankful that I mentioned it first or they would have freaked. lol It seems it is common but maybe not "shared".

    The borage seed oil (GLA) something to do with Prostaglandins....pg1, pg2 and inflammation is where my doc back then was going for. in the 90's he was cool doc, he passed on....he was interested. don't have one like that now
     
  7. ok, those of you in the know . . .



    Husband finally got a script for testosterone, and ran out and got it filled right away - to the tune of $300.00. Then he shows me and I realize he got cream and not IM injections as Jack advised on webinar (and I think in consult!).



    So, men using that? Is this such a breach that we should throw away $300 or advise on best place to put it so we don't have aromatase inhibitor conflicts?



    Did I mention $300. Oy Vey!
     
  8. Souldanzer

    Souldanzer Banned


    I just paid $200 for my compounded T3. They say I *might* be able to submit it to insurance b/c Cytomel would have been covered. So if I make my case correctly they should pay for compounded b/c of my allergies. o_O. More paper work and insurance fights.
     
  9. finnite@dccnet.com

    finnite@dccnet.com New Member


    I was lucky my GP knew what they were so no total freak out but wasn`t as good as yours cause no solution offered.

    if they come back I`ll try the borage seed oil but I`m hoping (fingers crossed) that the 3 meals no snacking keeps the bs on a relatively even keel and keeps these babies at bay.



    Interesting connection about flourescents and computer screens, would almost call it a home run connection except I`ve been known to get them while driving as well. I`m sure though the lights and comps aren`t helping!
     
  10. natural_girl

    natural_girl Silver

    Ok ladies I need your thoughts, suggestions, experiences. I did update Dzugan but have not heard back yet. So I am on P 3 weeks of the month & he effectively doubled my dosage 11 days ago. I was also before the increase only taking at night but with the increase am now taking morning & evening.



    So after a few days of the increase I noticed I was starting to hold more water & feel much heavier (afraid to get on the scale!), then GI upset -indigestion & heartburn, some breakthrough spotting & acne break outs on my face.



    I also want to mention today is day 24 of my cycle which have been 26 days lately since starting P before that they were 28 days.



    After about 5 days the GI stuff went away and some of the bloating but I still feel & look bloated. Today I woke up with a rash on my stomach. The same rash I got when I began CT'ing?!?! This hormone stuff really is crazy. I won't get new labs drawn until mid-September to know where my P/E ratio is. Anyone experience this?
     
  11. Shijin13

    Shijin13 Guest


    update requesting more Pg... no experience w/the rash - but its probably detox or Edumping
     
  12. natural_girl

    natural_girl Silver


    Gretchen,



    Why more Pg when it is causing all of these side effects?
     

  13. Any suggestions on where Husband should put this? (aside from trash) I am now hoping my testosterone is low so I can use it!
     
  14. I have no idea Cavemam, but I bet you could google it and check into the muscle chat rooms that show up.
     
  15. Melinda

    Melinda New Member

    Not an authority about this but don't throw it away. Just use it up and then switch to the injections. I don't think it is as effective but it would be a start. The insert should suggest a couple of places to put it, then cover with clothing and much later wash it off before snuggling anyone.
     
  16. Lyndra

    Lyndra Gold

    I have a couple of hormone books with some info that may or may not help since the info is targeted towards women.



    Uzzi Reiss, MD ob/gyn, in Natural Superwoman says he prefers cream or gel over injections because it's easier to tweak the dose and he says the effects of injections last for weeks & months. For women, he suggests applying to the soles of the feet to prevent unwanted hair growth.



    In Natural Hormone Balance, Uzzi Reiss tells women to apply it topically:

    1) inner thigh to benefit the whole body, including bones, cardiovascular system, and the emotions

    2) perineum, to distribute testosterone throughout the pelvic cavity to strengthen & restore the bladder muscle, the sexual organs, and the muscles above

    3) small labia to target the vagina more specifically
     
  17. Shijin13

    Shijin13 Guest


    I bet you don't have enough.....
     
  18. tweety

    tweety New Member

    I would agree w Shijin. I am having all those problems and think its too low a dose. My dr right now has me off of it, and still no improvement. It's been a month. I hope you keep us updated w what Dzugan says and what you do. I feel like there's some sort of barrier you have to break through w progesterone. I'm still trying to figure out how to break through mine!
     
  19. Destiny

    Destiny New Member

    When I stared supplementing with PG, I felt no good for weeks on a smallest amount. Testing makes this more bearable when you know you are deficient! I think if you were deficient for a number of years, your body might have a strong reaction to a sudden constant supply.



    Now, I am able to take much more without feeling off.
     
  20. Shijin13

    Shijin13 Guest

    Ok since switching application sites this last cycle wasn't as hellish. Last Thursday night I was a bit short tempered - I could definitely tell TOTM was near. I also had a headache but it wasn't a migraine. I had slight spotting thrus night right before bed but not enough to call it TOTM. Which officially started on friday. I was super crampy/achy all day friday & just plain Slugish on Sat By Sunday it was barely a trickle 3 day TOTM. Count me in especially since it was super light



    I do know that I do need more Pg at the end of my cycle b/c my sleep goes to **** about 5 days before starting not even orgasam before bed helps w/sleep. So I know I need to go up to at least 1.2ml the last 5 days of cycle



    Hoping my Pg:E2 ratio gets into range this round of testing
     

Share This Page